# SDR AALA2009051500002

- Difficulty date: May 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- Aircraft time: 54,279 hours, 21,423 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT REPORTED PITCH TRIM SYSTEM FAIL.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ALL PARAMETERS SPIKED WHEN LEFT ENGINE GENERATOR TRIPPED OFF.  REPLACED NUMBER ONE GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
